# SDR SWIA2020061051045

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP SILL AT STRINGER 21L BETWEEN BS 310 AND 319 WAS CORRODED.     EVALUATED AND FOUND TO OUT OF LIMITS IAW SRM.  REMOVED  AND REPLACED IAW SRM, DWG SH670-31630, REV K, AND DWG, PRESSURE CHECKED GOOD.
